Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 54295, 22 pages
http://dx.doi.org/10.1155/MPE/2006/54295

On semi-inverse solutions for the time-dependent flows of a second-grade fluid

1Department of Mathematics, Quaid-i-Azam University, Islamabad 44000, Pakistan
2COMSATS Institute of Information Technology, Plot 30, Sector H-8, Islamabad, Pakistan
3Department of Mathematics, Pennsylvania State University, York Campus, PA 17403, USA
4System and Decision Sciences, Global Change Impact Studies Centre, 61/A, 1st Floor, Saudi-Pak Tower, Constitutive Avenue, Islamabad, Pakistan

Received 7 June 2005; Revised 16 December 2005; Accepted 15 January 2006

Copyright © 2006 Muhammad R. Mohyuddin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad R. Mohyuddin, S. Asghar, T. Hayat, and A. M. Siddiqui, “On semi-inverse solutions for the time-dependent flows of a second-grade fluid,” Mathematical Problems in Engineering, vol. 2006, Article ID 54295, 22 pages, 2006. https://doi.org/10.1155/MPE/2006/54295.